MANUFACTURER: BAYER CONSUMER PRODUCTS. INDICATIONS:
Alka-Seltzer Plus Cold Medicine Original Effervescent Tablets Provides temporarily relief of these major symptoms:
INGREDIENTS: Active Ingredients: in each tablet: Chlorpheniramine Maleate 2mg (Antihistamine), Dextromethorphan Hydrobromide 10mg (Cough suppressant), Phenylephrine Hydrochloride 5 mg (Nasal decongestant). Inactive Ingredients: Aspartame, Citric Acid, Flavor, Fumaric Acid, Glyceryl Behenate, Polyethylene Glycol Behenate, Sodium Bicarbonate, Sorbitol. DIRECTIONS: Do not take more than the recommended dose. Adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children under 12 years: consult a doctor.
- Runny Nose
- Body Aches and Pains
- Nasal and Sinus Congestion
- Sore Throat
Shipping Weight : 0.30 lb